# SDR MALA954306

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Door Frame
- Part number: 2720085
- Condition: Cracked
- Location: Fs 491.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, A CRACK WAS FOUND AT THE AFT CARGO DOOR FRAME, GAS SPRING STRUT MOUNT AREA.  REPAIRS WERE COMPLETED BY REMOVING THE DAMAGED AREA, AND FABRICATING AND INSTALLING A REPAIR ANGLE, REPAIR PLATE AND FILLER IAW FAC LAR-95-MALA-048 AND SRM 51-30-02 AND 51-30-04.  (Z)
